MathSciNet Relay Station
MathSciNet bibliographic data
MR512268 10B10
Cohn, J. H. E. The Diophantine equation $y\sp{2}=Dx\sp{4}+1$. III. Math. Scand. 42 (1978), no. 2, 180–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement